# SDR 96ZZZM1420

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICKL
- Make and model: Boeing 737-2P6
- Aircraft serial: 21356
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 0816323610
- Condition: Broken
- Location: Cabin
- Component: Bruce, BR2013737GF
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, IT WAS DISCOVERD THAT THE EMERGENCY FLOOR TRACK LIGHTING WAS BROKEN BY PASSENGERS WALKING AND KICKING THE TRACK AT ROW 22.  BAD SECTION REPLACED AND SECURED.  FLOOR LIGHTS OPS CHECKED GOOD.  (M)
